Independent spanning trees on folded hyper-stars
Version of Record online: 29 JUN 2010
Copyright © 2010 Wiley Periodicals, Inc.
Volume 56, Issue 4, pages 272–281, December 2010
How to Cite
Yang, J.-S. and Chang, J.-M. (2010), Independent spanning trees on folded hyper-stars. Networks, 56: 272–281. doi: 10.1002/net.20389
- Issue online: 23 NOV 2010
- Version of Record online: 29 JUN 2010
- Manuscript Accepted: OCT 2009
- Manuscript Received: APR 2009
- National Science Council. Grant Number: NSC98–2221–E–141–001
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!